# SDR 2003F00063

- Difficulty date: November 16, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N157SD
- Make and model: Saab SF340A
- Aircraft serial: 157
- Engine: Ge CT75A2
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 6058T80P03
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 3,344 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4511 - PIT-CLE - DID AN AIRTURNBACK TO PIT DUE TO RIGHT ENGINE ANTI-ICE VALVE CAUTION LIGHT CYCLES ON AND OFF IN ONE MINUTE INTERVALS.  MAINTENANCE REMOVED AND REPLACED THE ANTI-ICE VALVE ON THE RIGHT ENGINE.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
